# SDR DALA2023070305300

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=175 BTW X=-20 AND X=-45 AT PAX CABIN W1. SUMMARY OF NRC 00309: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=175 BTW X=-20 AND X=-45 AT PAX CABIN WAS REPLACED PER B717 SRM 51-41-05-0G PAR 8 & 51-41-02-0G PAR 4. (LP #2843312)
